Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Took mild withdrawal pill to get periods, itchy blisters at the edge of labia minora. Side effects ?

hello doctor!i was taking a mild withdrawal pill to get my periods and at about the end of the dose i developed a blister at the edge of my left labia minora hurts when i wipe ... occasionally it itches ..i used to apply neosprin powder over,3 days after,it has developed a mouth or something and its bleeding :( it has not burst yet,its still popped out..should i go to the gynae?? or it will go away?help plz!!!
Asked On : Wed, 1 Aug 2012
Answers:  0 Views:  21 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor